MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD EX HEX PARALLEL WALLED IMPLANT 4 X 15MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD EX HEX PARALLEL WALLED IMPLANT 4 X 15MM; DENTAL IMPLANT
Catalog Number BNES415
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the implant has damaged internal channels as they do not allow for the placement of the mount.The affected dental position is #45.The procedure was concluded by placing another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number cmp-42128-2024 zimvie received one (1) bnes415, (3i t3 with dcd ex hex parallel walled implant 4 x 15mm) for evaluation.Visual evaluation was performed, the implant had signs of use with bone debris on the external threads.The implants internal threads were stripped.Dhr review was completed for the subject lot number 2021091270.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021091270 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : damaged drive feature.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the torque or speed applied during placement/seating exceeded recommended value.Therefore, based on the available information, a device malfunction did occur.The implants drive feature was stripped.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
3I T3 WITH DCD EX HEX PARALLEL WALLED IMPLANT 4 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL
AF 
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL
AO  
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18779325
Report Number0001038806-2024-00318
Device Sequence Number14534186
Product Code DZE
UDI-Device Identifier00844868032823
UDI-Public(01)00844868032823(17)261025(10)2021091270
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133049
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberBNES415
Device Lot Number2021091270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient EthnicityNon Hispanic